# SDR AALA20110724DFW02

- Difficulty date: July 24, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 44,742 hours, 5,926 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT ENGINE FIRE WARNING INDICATION.  COULD NOT EXTINGUISH LIGHT.  RIGHT ENGINE WAS SHUTDOWN (SINGLE ENGINE TIME 10 MINS).  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ON LANDING DUE TO HEAVY CONDITION, BRAKES OVERHEATED.  AIRCRAFT REMOVED FROM SERVICE.  FOUND EVIDENCE OF ENGINE FIRE.  MAINTENANCE CURRENTLY EVALUATING DAMAGE.  SYSTEM GROUND CHECK NORMAL OPERATION.
